# SDR ASAA2023052643397

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,234 hours, 16,145 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3401553040
- Condition: Leaking
- Location: #1 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. ENGINE POWER RUN REQUIRED. GROUNDED - YES. PERFORMED B737-800 AMM 71-00-00 TEST 3B WITH OIL DRAINS BAGGED. REMOVED BAGS AND COLLECTED 3CC/HR WORTH OF OIL FROM IDG PAD DRAIN SEALOL & CARBON SEAL REMOVED AND NEW INSTALLED UP TO STEP 6 REF AMM 72-60-00-400-802 FOO 49008 STEPS 6 AND 7 COMPLETED LEAK CHACK GOOD REF AMM 72-60-00.
